# SDR SWAA2022120577972

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 44,763 hours, 26,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY LIGHT IS INOPERATIVE.  REPLACED LEFT OVERWING EXIT EMERGENCY LIGHT LAMP,  OPS CHECKED GOOD IAW AMM 33-51-04.
